# SDR SIMA20211120002

- Difficulty date: November 20, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,533 hours, 35,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED AFT EMERGENCY FLIGHT ATTENDENT FLASHLIGHT M PROCEDURES C/W AUTH 11029M-C REF 25-32MOC 630997
